| Model Number |
DTBB1D1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fever (1858); Unspecified Infection (1930)
| Date of Event |
12/28/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during a wound check visit the patient was noted to have a fever and the incision line was described as being "dark/purple at the center of the incision." the patient was started on antibiotic medication.At a follow up visit a dime sized scab was noted and the patient had a fever.The patient noted after the initial wound check visit, the incision had "burst open" in one spot and scabbed afterwards.The patient was admitted to the hospital for antibiotics and a wound revision, after which, no further fever was noted and cultures were negative.The device remains in use.No further patient complications have been reported as a result of this event.